I don’t know how experienced these doctors were with gout-like symptoms but as you know, many things can cause inflammation.
That said, your SUA tested low enough for long enough that it may explain why your hypothetical gout didn’t come back even though you didn’t take your medication regularly. In theory, symptoms should come back if you allow your SUA to remain above 8 long enough.
The variations in your SUA are impressive by the way.
Did you change your diet, take drugs known to affect SUA as a side effect or something? Because if 300mg allopurinol was enough to bring your SUA down to 3.4, that dose may have been excessive… which probably means 80mg Uloric is way too much for you.
I’m clueless about interactions between ADHD meds and xanthine oxidase inhibitors (that’s what allopurinol and Uloric are). Have you asked a good doctor about this or looked up reports yourself? If my blood pressure read that high at rest, I’d be concerned.
Have you tried other types of gout meds? There’s a BP drug which also lowers uric acid for instance.
The problem with reporting drowsiness as a side effect is that it’s subjective. But if you could bring a doctor a more systematic report about your XOI-driven hypertension, maybe they’d be willing to explore other drugs or drug combinations with you.
Even small XOI doses do have a significant effect on SUA so if the side effects you get are dose-dependent, a small Uloric or allopurinol dose could be part of the solution.